Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Mid-cycle spotting. Taken Duphaston and HCG injection. What is happening?

Hi I am 28 Year old Married woman;had a miscarriage 1.5 Year back when i was 2 weeks pregnant.I had a problem of Mid cycle spotting sometimes it last for 2-3 Days and it can be sometimes stretched to 7 days also.I had this problem before my marriage only.So on september 15th 2012 i consult my doctor about solution for this spotting and i also told her that i want to plan it again now;hope this mid cycle spotting will not create any problem in future.She told me to take Duphastone 10mg;BD for 15 days and told me to call her on 2nd day of my period i called her up on my 2nd day of my period.She told me to take Siphene for 5 days;after 5 days she told me to start doing ultrasound; till then my period was over;my follicular study goes normal and when follicular becomes of particular size she had given me injection of HCG to rupture follicule.When my follicular got ruptured again i got mid cycle bleeding on 14th day of my cycle.She told me when follicular ruptures then sometimes mid cycle spotting happens she again told me to take duphaston BD for 10 days and start planning.We did intercourse only once after that.After intercourse my bleeding stops and also i was taking duphastone and 3 days after intercourse i started getting brownish watery discharge which got heavier and got my periods on time after that i have not taken any hormonal medicine and my period was over after 7 days. on 12th day again i got mid cycle spotting i thought it must be normal but it had not stopped since then and i got my periods 5 days before my period date was due and it was extremely heavy;i did my hormonal tests except progestrone level test on 1st day of my period and it was normal and today is my 8th day; it was gone i was happy i had intercourse with my husband and again it comes back but light bleeding;Doctor please help me i dont know what is happening with me.I am scared;everytime i just think about this only; got immensly weak also.I am also taking Fol 123 and Iron Capsules since my miscarriage.
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  358
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Aug 2012
Hi Dear,

I am sorry to know about your loss.

When you got aborted- was that your first pregnancy? You must understand to see a OB-GY doctor who has lots of credits on his/ her name of treating patients properly.
A person when gets aborted has to be compulsorily evaluated for the reasons of abortion. Patient should not be given this type of 'infertility' kind of treatment right away which you underwent. It is always normal to have midcycle spotting and there is nothing very abnormal in it.
Continue your Folvit, and not the iron unless warranted and go to a very experienced OB doctor. She/he should first evaluate for the reason of spontaneous abortion and then treat you appropriately for any reasons revealed during the evaluation and then should advise you further how to plan the pregnancy. You do not need these kinds of hormonal medications by indirectly labelling you 'infertility patient'. Please understand and take care.
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor